# SDR CALA0400482

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 51,254 hours, 24,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5936469U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FITTING AT AFT LOWER CORNER OF AFT BAGGAGE BIN DOOR CUTOUT CORRODED.  A NEW FITTING WAS INSTALLED IAW SRM 51-30-5.
